# SDR FDEA201401030012

- Difficulty date: January 3, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 73,600 hours, 16,265 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Bs 1661-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY BETWEEN BS 1661 & 1681, LONGERON SPLICE 29 RT CRACKED.  NEW SPLICE FABRICATED IAW DRAWING AFA7830.   DAMAGED LONGERON SPLICE REMOVED AND REPLACED IAW SRM 51-33-01 REVISION 53.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 119.
